# SDR AALA202409093942

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 11,163 hours, 2,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973102
- Part serial: 69973M8530
- Condition: Out Of Position
- Location: Zone 800
- Part time: 10,872 hours, 2,911 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERIOR R3 ESCAPE SLIDE COVER NOT FLUSH WITH FUSELAGE UNLIKE OPPOSITE SIDE ESCAPE SLIDE COVER. REMOVED AND REPLACED R3 SLIDE.
